# SDR 97ZZZX2003

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1846
- Make and model: Stbros SC73
- Aircraft serial: SH1846
- Engine: Garrtt TPE3312201A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8974001
- Condition: Leakage
- Location: Driveshaft
- Part time: 4,060 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESIGATION FOR EXCESS OIL USAGE, FOUND THE OIL WAS ENTERING THE FUEL SYS VIA THE OIL WET SPLINE MOD TO THE DRIVESHAFT THAT DRIVES THE FUEL PUMP ON THE ENG GEARBOX.  ALLIED SIGNAL SB TPE 331-72-0104 IS THE WET SPLINE MOD.
